# SDR DALA1125713102

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 31,440 hours, 16,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 16 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT ROW  16ABC INOPERATIVE. MX SECURED EMERGENCY LIGHT ASSY AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
